# SDR C7WA200600010

- Difficulty date: April 19, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Coupling
- Part number: AE94605H
- Condition: Broken
- Location: B Hyd Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURN: LOSS OF ALL B-SYSTEM HYDRAULIC FLUID AND QUANTITY.  REPLACED BROKEN HYDRAULIC QUICK DISCONNECT COUPLING TO NR1 B-SYSTEM HYDRAULIC PUMP.  SYSTEM OPERATIONAL AND LEAK CHECKS GOOD IAW MM.  (K)
